# SDR AALA20150422006

- Difficulty date: April 22, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 13,100 hours, 5,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY VENT CORROSION ON LT FUSELAGE SKIN IN MULTIPLE LOCATIONS BETWEEN STATION 907 & 1016.  ACCOMPLISHED REPAIR OF ALL AREAS IAW EA 250484 & SRM 51-40-02.
